# SDR ABXA9500474

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Cracked
- Location: Fs 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A CRACK INDICATION COMING OUT OF AFT LOWER PRESSURE STOP HOLE ON THE FORWARD ENTRY DOOR JAMB.  REPAIRED SKIN AT FORWARD ENTRY DOOR IAW ABX REA D953-11122-MR.
